# SDR RAAAB295007

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Le Flap
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK, FOUND LT WING NR 3 LE SLAT SKIN CORRODED AT SLAT STA 121.  REMOVED CORROSION (BEYOND LIMITS) TREATED AND PRIMED INSTALLED DOUBLER PER SRM 57-50-3, FIGURE 1, SHEET 1.  (X)
